MathSciNet Relay Station
MathSciNet bibliographic data
MR2801606 (2012e:13005) 13A30 (05B35 13B21 13H15)
Brennan, Joseph P.; Epstein, Neil Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2671–2680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement